| Model Number |
LXMJ44S |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
01/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: vlft10gen, vlft10gen ft series energy platformx1 (serial#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during sleeve gastrectomy, the handpiece had inadequate/partial sealing.There was no re-grasp alert but there was evidence of energy delivery and end tones were heard.It had 4 bleeds approximately 100ml on the way up the lesser curve.The surgeon went back over bleeding areas and activated appropriately 5x to gain hemostasis.A new handpiece was used and it worked fine.Blood transfusion was not required.